# SDR ASAA2023100745476

- Difficulty date: October 7, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 9,166 hours, 2,859 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2474M64P06
- Part serial: FAKC1454
- Condition: Faulty
- Location: #1 Engine
- Part time: 9,159 hours, 2,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFM IS REPORTING A POTENTIAL PROBLEM WITH #1 ENGINE EEC CHANNEL A VIBRATION ANALYSIS HEALTH MODULE, WITHIN THE EEC. GROUNDED - YES. REMOVED AND REPLACED EEC PER AMM 73-21-05. OPS CHECK GOOD.
